# SDR SWIA202054618

- Difficulty date: October 31, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLAT TRACK 1-1 HAS WEAR GROVES ON BOTTOM TRACK FACE, MARKED.  C-CHECK RO 12/14/2020.  REMOVED LT WING SLAT TRACK 1-1 WEAR GROVES ON BOTTOM TRACK FACE TO ACCEPTABLE LIMITS, REF REO.  COMPLIED WITHTASK CARD, OPERATIONS CHECKS GOOD.
